# SDR ABXA9800329

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3917624511
- Condition: Cracked
- Location: Cargo Doorway
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE VERTICAL DOOR JAMB SUPPORT FITTING CRACKED AT RIGHT SIDE, BEHIND LOWER STOP PLATE.  REPLACED FITTING IAW DC9 SRM 51-30-2.
